# SDR IPXA1M64739

- Difficulty date: January 27, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6225503
- Part serial: 48413
- Condition: Cracked
- Location: Lt Wing Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR 2 SLAT INNER SURFACE HAS A CRACK/PUNCTURE THROUGH SKIN AT OTBD AREA.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-01, REPAIR 3, FIG 203.
